# SDR SIMA200115103

- Difficulty date: May 31, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLL - FLT 5427 - CREW REPORTED AFTER TAKEOFF, AN ANTI-SKID FAULT ON RIGHT SIDE.  FLIGHT DIVERTED TO MIA DUE TO WET RUNWAYS IN NAS.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  PERFORMED OPS CHECK OF ANTI-SKID IAW AMM 32-42.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
